# SDR QR9R2023082500001

- Difficulty date: August 25, 2023
- Submitted: August 25, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723269697
- Aircraft time: 3,314 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 701510
- Condition: Warning Message
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHILE AT A HOVER, ACTUATOR CAUTION APPEARED WITH NO OTHER INDICATIONS; WOULD NOT RESET AFTER MULTIPLE ATTEMPTS. T/F EVAL:  ACTUATOR CAUTION APPEARED AT A HOVER. AMBER BOX APPEARED ON PFD INDICATING PITCH SERIES. SUSPECT #2 PITCH SEMA FAULTY. AFCS CODES: PFTNOT EXEC PITSEMA 2 INVAL. REMOVED AND REPLACED SEMA ACTUATOR; TEST FLIGHT SUCCESSFULLY COMPLETED.
